# SDR PIDA06048

- Difficulty date: June 22, 2006
- Submitted: June 24, 2006
- Operation: Air carrier
- Aircraft: N757BJ
- Make and model: Boeing 757236
- Aircraft serial: 22176
- Aircraft time: 50,331 hours, 23,463 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N40022
- Part serial: 682694
- Condition: Delaminated
- Location: Nr 10 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-5 CHECK, WHILE ACCOMPLISHING INSPECTION IN ACCORDANCE WITH AD 90-23-06, FOUND NR 10 LEADING EDGE SLAT DELAMINATED ON UPPER SURFACE 15 INCHES FROM INBOARD END JUST BEHIND A PREVIOUS REPAIR.  REPLACED SLAT PER MM 27-81-02.
